Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 542653, 15 pages
Research Article

Higher-Order Hermite-Fejér Interpolation for Stieltjes Polynomials

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 5 July 2013; Accepted 22 August 2013

Academic Editor: Qiankun Song

Copyright © 2013 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hee Sun Jung and Ryozi Sakai, “Higher-Order Hermite-Fejér Interpolation for Stieltjes Polynomials,” Journal of Applied Mathematics, vol. 2013, Article ID 542653, 15 pages, 2013.